American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] R. Exel. Reconstructing a totally disconnected groupoid from its ample semigroup. Proc. Amer. Math. Soc. 138 (2010) 2991-3001. MR 2644910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] K. Auinger and B. Steinberg. On the extension problem for partial permutations. Proc. Amer. Math. Soc. 131 (2003) 2693-2703. MR 1974324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ruy Exel. Partial actions of groups and actions of inverse semigroups. Proc. Amer. Math. Soc. 126 (1998) 3481-3494. MR 1469405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. Auinger. A system of bi-identities for locally inverse semigroups . Proc. Amer. Math. Soc. 123 (1995) 979-988. MR 1291762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. J. Horadam and G. E. Farr. The conjugacy problem for HNN extensions with infinite cyclic associated groups . Proc. Amer. Math. Soc. 120 (1994) 1009-1015. MR 1185267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia